# SDR CHQA201100270

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 24,527 hours, 19,574 cycles
- Engine: Allsn AE3007A
- Engine time: 23,084 hours, 18,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 1452540603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LOWER CARGO DOOR THRESHOLD BEAM BETWEEN FRAMES 65 & 68 AND STRINGERS 14R AND 15R.  MAINTENANCE REPLACED THE LOWER CARGO DOOR THRESHOLD BEAM WITH NO FURTHER DEFECTS NOTED.
